CSN Login
Members Online: 11

1 1/2 weeks after 1st Hormone Zoladex Injection

gaburrell
Posts: 25
Joined: Jul 2009

It has been 1/2 weeks since my first hormone injection and I haven't had any side effects. Actually the last 2 mornings I woke up with an erection like I was in my 20's, and I'm 54. I am also on the hormone pills (bicalutamide). Has anyone else had similiar experiences and does it last?

Gil

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network